# SDR ASAA2021100836229

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 53,750 hours, 15,850 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 332A235011
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT DUCT PRESSURE SPLIT RIGHT PRESSURE FLUCTUATED 40-45 PSI, LEFT PRESSURE PEGGED @ 80 PSI. ON CLIMB PHYSIOLOGICAL SENSING IN EARS WITH A PULSING SENSATION. GROUNDED - YES. DIVERSION TIME 38 MINUTES - ACCOMPLISHED NO. 1 ENG BLEED AIR SYSTEM HEALTH CHECK UTILIZING 737 PNEUMATIC KIT. WHILE ACCOMPLISHING HEALTH CHECK FOUND CONTROL PRESSURE SENSE LINE FROM THE HIGH STAGE REGULATOR TO BE DAMAGED. R/R TUBE ASSY P/N 332A2350-11. ACCOMPLISHED #1 ENG BLEED AIR CROSSOVER TEST REF AMM 36-11-00-710-801 & TEST FAILED. DUCT PRESSURE IS STILL PEGGED OUT AT 80 PSI WITH ENG AT 80% N1. FOUND #1 ENG PRSOV MISSING A PLUG ON THE D/S SIDE OF PRSOV. INSTALL NEW PLUG REF MM 36-11-04-400-801. TEST PASSED.
